|Heading||Over 100 years in use.|
|Purpose||Nasal Decongestant, Cough Suppressant, Antihistamine|
|Active Ingredients||Per 30 mL (2 Tablespoonfuls): Dextromethorphan HBr 10 mg; Phenylephrine HCL 10 mg; Chlorpheniramine Maleate 4 mg|
|Directions||DO NOT take more than 12 tablespoonfuls in 24 hours. Adults and children 12 years and older - take 2 tablespoons every 4 hours. Children under 12 years old - consult a doctor.|
|Uses||For temporary relief of cough and allergy symptoms, including coughing, nasal congestion and runny nose. An effective, pleasant-tasting, non-narcotic medicine.|
|Warnings||Do not exceed recommended dosage because high doses may cause nervousness, dizziness, sleeplessness, and especially in children excitability. Use caution when driving a car or operating machinery as this product may cause drowsiness. Do not take for more than 7 days. If symptoms do not improve or are accompanied by fever, consult a doctor. Do not take this product if you have heart disease, high blood pressure, thyroid disease, difficult urination due to enlarged prostate, asthma, glaucoma, emphysema, chronic pulmonary disease, difficulty in breathing, or shortness of breath. Persistent cough is sign of a serious condition. If cough persists for more than 1 week, tends to recur and is accompanied by fever, rash, or persistent headache, consult a doctor. DRUG INTERACTION PRECAUTION: Do not take this product if you are taking a prescription for high blood pressure or depression. If pregnant or breast feeding consult a physician. KEEP OUT OF REACH OF CHILDREN.|
Content and information on Stockngo.com is provided for informational purposes only. It is not meant to substitute the advice provided by one's physician or any other medical professional. You should not use the information contained herein for diagnosing or treating a health problem or disease, or prescribing medication. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease. While we work extremely hard to ensure that all product information is correct, manufacturers sometimes change their logos, packaging and products. You should use our site as a reference, carefully read all product packaging, and contact the manufacturer with any questions before using a product. We are not liable for inaccuracies or misstatements about products. Customer reviews are provided for informational purposes only. Customer reviews reflect the individual reviewer's results and experiences only and are not verified or endorsed by Stockngo.com. Actual results may vary among users.
At Stockn'Go we love to pick up the tab for our customers. When you place an order the shipping is on us regardless of wieght, size, and quantity. That's right, FREE shipping on all orders.No Membership Fees Needed. No Hassles. No Gimmicks.
It's simple. In order for us to give you the best price possible with FREE shipping, just order the quantity you like in pack sizes only. We currently offer 1 Packs, 2 Packs, 3 Packs, 6 Packs and 12 Packs. Just look for the caption bubble with the pack size you choose and add to cart!